MathSciNet Relay Station
MathSciNet bibliographic data
MR2128696 (2005m:47104) 47H05 (49J53)
Martínez-Legaz, J.-E.; Svaiter, B. F. Monotone operators representable by l.s.c. convex functions. Set-Valued Anal. 13 (2005), no. 1, 21–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement